The Annals of Statistics
- Ann. Statist.
- Volume 4, Number 1 (1976), 1-10.
A Class of Utility Functions
In the case of the exponential family of distributions it is well known that the use of a prior distribution belonging to the natural conjugate family substantially simplifies the analysis whilst often being realistic in applications. The present paper explores the related idea of a conjugate family of utilities, and generally the notion of choosing a utility structure that is suitably "matched" to the probability structure and, at the same time, realistic in application.
Ann. Statist., Volume 4, Number 1 (1976), 1-10.
First available in Project Euclid: 12 April 2007
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 62C05: General considerations
Lindley, D. V. A Class of Utility Functions. Ann. Statist. 4 (1976), no. 1, 1--10. doi:10.1214/aos/1176343343. https://projecteuclid.org/euclid.aos/1176343343